# SDR ASAA2022061538652

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,440 hours, 11,358 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 18XMMD
- Condition: Intermittent
- Location: Fwd Equipment Co
- Part time: 28,541 hours, 12,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR HAS INTERMITTENT VERY LOW POWER OUT DURING FLIGHT. POOR DEPICTION OF HAZARDOUS THUNDERSTORMS WITH GAIN HIGH OR LOW. TESTS OK ON GROUND. UNSATISIFACTORY FOR FLIGHT INTO WEATHER WITH POSSIBILITY OF NEED FOR RADAR. POOR RECEPTION OF DATA DEPICTING SEVERE THUNDERSTORMS. GROUNDED - YES. DUE TO HISTORY REMOVED & REPLACED WXR RECEIVER/TRANSMITTER PULLED & RESET 2 ASSOCIATED CBS. B737-900 AMM 34-43-121 ACCOMPLISHED OPS CHECK AMM 34-43-00.
